Local model of a turbulent medium
Doklady Akademii Nauk, Tome 230 (1976) no. 1, pp. 64-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_1_a14,
author = {M. V. Lur'e and N. M. Dmitriev},
title = {Local model of a turbulent medium},
journal = {Doklady Akademii Nauk},
pages = {64--67},
year = {1976},
volume = {230},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_1_a14/}
}
M. V. Lur'e; N. M. Dmitriev. Local model of a turbulent medium. Doklady Akademii Nauk, Tome 230 (1976) no. 1, pp. 64-67. http://geodesic.mathdoc.fr/item/DAN_1976_230_1_a14/